Top
10
Doctor insights on: I Take Vitamins Then Pee Them Out Should I Keep Buying Them

Share
1

1
I take vitamins then pee them out. Should I keep buying them?

I take vitamins then pee them out. Should I keep buying them?

Not needed: With a healthy diet, taking vitamin supplements generally have not been shown to benefit your health. However, taking a folate (folic acid) supplement of 400 micrograms daily is recommended for women who can have children to prevent some birth defects, and vit d can reduce the risk of falls in elderly with low vit d. A good iphone resource for complete preventive recommendations is my health checklist 2012. ...Read more

Urine (Definition)

Urine is the product of the kidneys, which is produced to eliminate the waste products of metabolism, manage body fluid balance, &maintain acid-base balance. The blood is first filtered by the kidneys, and the composition of the resulting fluid is then altered depending on the body's needs. It is composed of mostly water, and breakdown products from blood cells impart ...Read more


2

2
Kind of an odd question but if you take a water solvable vitamin supplement and it doesn't seem like you noticeably pee it out (B vitamins for example turning your urine deep yellow) does that mean your body used it all?

Kind of an odd question but if you take a water solvable vitamin supplement and it doesn't seem like you noticeably pee it out (B vitamins for example turning your urine deep yellow) does that mean your body used it all?

Urine Coloration: While vitamins like B, C and others are excreted in the urine, B vitamins are best known for enhancing the yellowing of urine. However, a lack of coloration is not an indication of a deficiency/dependency. A good balanced diet is the best way to maintain healthy levels of vital amines. Extra amounts of B/C vitamins are harmlessly excreted. Be careful with A, D and E as they can accumulate. ...Read more

See 1 more doctor answer
3

3
I started drinking vitamins and my pee came out super yellow is that normal?

I started drinking vitamins and my pee came out super yellow is that normal?

It can be: Certain vitamins can cause your urine to have an intense yellowish appearance as well as a different odor. ...Read more

See 1 more doctor answer
4

4
If i took a 30mg roxicet and flushed my system out with water and vitamins. How long till i pee clean?

If i took a 30mg roxicet and flushed my system out with water and vitamins. How long till i pee clean?

Drug toxicology: Water won't change metabolism. It depends how often ur using it. One time or daily. Why are u concerned? ...Read more

See 1 more doctor answer
6

6
Is it safe to take a one a day womens multivitamin along with a nature made stress b complex vitamin ? I was told i could because the bs you would pee

Is it safe to take a one a day womens multivitamin along with a nature made stress b complex vitamin ? I was told i could because the bs you would pee

Vitamins: I don't know what kind of multivitamin you're talking about -- different ones have different contents and fillers. As long as you are not sensitive to corn or other fillers in it, nature made stress b complex should be fine. Be sure to look at how much vit c is in your other vitamin, because your "b complex" has 500 mg in it also. You can get loose stools from more vit c than you can tolerate. ...Read more

7

7
I take vitamin b complex. Sometimes I pee a lot when I take it. I urinated 5 times in 10 hours. My right kidney hurts a day later. Is my kidney ok.

I take vitamin b complex. Sometimes I pee a lot when I take it. I urinated 5 times in 10 hours. My right kidney hurts a day later. Is my kidney ok.

B Complex: Vitamin B Complex should not make you urinate more frequently. Maybe there is another ingredient in there that is causing it. Also, it shouldn't cause your kidney to hurt. If you are concerned, please see a doctor. They can test your urine and blood to learn more about what might be going on with your kidney and the frequent urination. ...Read more

See 2 more doctor answers
8

8
Is it possible that the reason i feel confused/brain fog/pressure because i can't pee out excess vitamins and my body is overflowing with vitamins?

Is it possible that the reason i feel confused/brain fog/pressure because i can't pee out excess vitamins and my body is overflowing with vitamins?

Unlikely: Vitamins b and c are released in urine if taken excessively. Vitamins a, d, e, and k are fat-soluble and can accumulate if taken excessively. Even so, vitamin d is pretty forgiving unless you take huge amounts. See: http://www.Mayoclinic.Com/health/vitamin-d-toxicity/an02008. ...Read more

9

9
What might be wrong if my pee, poop and feet all smell sour? I take a daily B12 vitamin and multivitamin plus lamicatal and cymbalta (duloxetine)

What might be wrong if my pee, poop and feet all smell sour? I take a daily B12 vitamin and multivitamin plus lamicatal and cymbalta (duloxetine)

B vitamins stink!: B bitamins in particular, will make your urine smell. If you are taking both B12 and a multiple vitamin you are probably getting a pretty good dose and therefore are exuding the excess from your system. The bugs will stay away from you, but other than that, probably not of significant concern. ...Read more

10

10
My urine is bright yellow but i don't take vitamins, cause?

My urine is bright yellow but i don't take vitamins, cause?

Normal variation: The color of one's urine is a reflection of one's state of hydration and how one's body uses water. The more hydrated one is, the clearer the color and the greater the urinary frequency. On the other hand, darker yellow urine is associated with dehydration and less urinary frequency. Vitamin b2 (riboflavin), present in most multivitamins, is what imparts a more colorful yellow/orange urine. ...Read more

Urination (Definition)

The act of passing your ...Read more